# SDR UIEA2013071700380

- Difficulty date: July 17, 2013
- Submitted: July 17, 2013
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 70,827 hours, 21,299 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Warning Message
- Condition: False Activation
- Location: Isolation Valve
- Stage of operation: IN
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

APU ISOLATION VALVE STATUS MESSAGE.  TESTED SYS IAW FIM 28-25 FAULT TREE 804 & TEST PASSED.
